# SDR MASA2024060800054

- Difficulty date: June 8, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 29,167 hours, 25,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN/ENTRENCE EMER LIGHTS INOP.  R2 THE FWD CABIN EMER LIGHT BATTERY PACK
